# SDR N6WA2017033104

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 23,586 hours, 15,951 cycles
- System (JASC): 5241 · Galley Doors
- Part: Spring
- Condition: Broken
- Location: Torque Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER TORQUE TUBE SPRING BROKEN. THE SPRING WAS REPLACED IAW AMM 52-41-02.  OPS CHECKED GOOD.
